# SDR MALA040898

- Difficulty date: December 15, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- Aircraft time: 19,093 hours, 20,799 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Dome
- Part number: 7253680117
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA, LAVATORY DUMP DOME IS CORRODED OUT OF LIMITS PN 7253680117.  DOME HAS BEEN REMOVED AND REPLACED IAW SRM 51-40-21 AND SRM 51-40-22.  REFER EAMS WO NR 211236/TASK1534 FOR ADDITIONAL INFORMATION.  AIRCRAFT RETURNED TO SERVICE 12/24/04.
